# SDR AALA981498

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM AT STATION 1110 RBL 8 HAS CORROSION ON UPPER FLANGE AROUND FLOORBOARD HOLE.  CUT OUT SECTION OF TOP FLANGE AND REPAIRED PER SRM 53-10-8 PAGE 9A AND 9B.  (M)
